Skip to content
My WebMD Sign In, Sign Up
Legs hurt & stiff
avatar
meggy1969 posted:
In March, I had to get off Humira since I had strep throat & had to take antibiotics. A little after thus, my joints started to hurt & swell.My Rheumatologist put me on Prednisone but the first 3 days, I would feel great & then back to hurting & not feeling well. Now I cannot walk without crutches since both legs hurt & are stiff. The Rheumatologist wants me to see a Orthopedic doctor because he doesn't know what it could be. All I do know is that thus happened after being off the Humira for almost a month. Has anybody had this happen to them?
Reply


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

ARTREX...New US FDA approved product for arthritis
Wanted to inform the community that ARTREX cream is US FDA approved & tablets are US patented for rheumatoid & osteoarthritis. ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.